# SDR DALA2024070906950

- Difficulty date: July 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0434122) CORROSION ON FLOOR SUPPORT BEAM AT WL-208, STA-328, RBL-13. REPAIRED FLOOR SUPPORT BEAM I.A.W B737-800 SRM 53-10-51-2R 8-. ALTERNATIVE 3.
